# SDR CA150713004

- Difficulty date: July 8, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR REPORTED AN OIL ODOR IN THE CABIN.  MECHANICS FOUND OIL IN THE RIGHT ENGINE HIGH AND LOW COMPRESSOR SECTIONS.  OPEN
